MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL
Model Number 45-652050
Medical Device Problem Codes Detachment Of Device Component (1104); Device Issue (2379)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided.The root cause of this complaint cannot be determined.No portion of the device was reported available.Reference mvi: (b)(4).
 
Event or Problem Description
It was reported that during a transcaval coiling treatment, difficulty during advancement of the catheter was encountered.The site was accessed and coils were placed into catheter successfully.The coil in complaint would not advance out of the catheter tip.Upon withdrawal, the coil prematurely detached from the delivery pusher.The coil could not be pushed or flushed.The device was pulled from the catheter and reported to stretch.The device was removed and the same catheter was used to deploy additional coils.No additional intervention was reported.No patient injury was incurred due to this incident.

Brand Name
AZUR DETACHABLE FRAMING COIL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5934713
Report Number2032493-2016-00208
Device Sequence Number10768691
Product Code KRD
UDI-Device Identifier00810170016158
UDI-Public(01)00810170016158(11)151110(17)201110(10)151110EC1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/10/2020
Device Model Number45-652050
Device Lot Number151110EC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date09/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR